# SDR AALA201801269018

- Difficulty date: January 25, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 52,945 hours, 24,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Out Of Alignment
- Location: Overwing Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FORWARD OVERWING EMERGENCY LIGHT CAME ON IN FLIGHT.  FOUND COVE FLAP ON RIGHT FORWARD EMERGENCY HATCH MISALIGNED AND TARGET GAP AT 6 MM.  REPOSITIONED AND ADJUSTED IAW AMM 52-71-13-400-001A. OPS CHECKED GOOD.
